Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Zero crossings in the step response of linear time-delay systems

Title data

Damm, Tobias ; Muhirwa, Luc N.:
Zero crossings in the step response of linear time-delay systems.
In: Proceedings in Applied Mathematics and Mechanics. Vol. 12 (December 2012) Issue 1 . - pp. 701-702.
ISSN 1617-7061
DOI: https://doi.org/10.1002/pamm.201210339

Abstract in another language

Relations between zeros of the transfer function and properties of the step response are quite well-known for linear time-invariant systems. In this paper we provide new derivations of some of these results about zero crossings which immediately allow a generalization to systems with time-delay.

Further data

Item Type: Article in a journal
Refereed: No
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics (Applied Mathematics)
Profile Fields > Advanced Fields > Nonlinear Dynamics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Profile Fields
Profile Fields > Advanced Fields
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 25 Mar 2015 06:56
Last Modified: 25 Mar 2015 09:13
URI: https://eref.uni-bayreuth.de/id/eprint/9254